# SDR DALA2023060804670

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 85,638 hours, 14,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1820 4L DOOR ARMING INDICATOR LIGHT BURNED OUT. CORRECTIVE ACTION: DOOR ARM/DISARM OP. CHKED INDICTOR LIGHT GOOD PER B767 AMM 52-71 (4676223)
